Discussions By Condition: Muscle conditions

Chantix. Severe pain in my shoulders since I stoped it about six months ago.

Posted In: Muscle conditions 0 Replies
  • Posted By: Anonymous
  • November 8, 2017
  • 02:39 AM

So, I tried to quit smoking on Chantix, wich I had to stop after 3-4 weeks of taking it because of the pain in my shoulders. It is still with me. I saw number of doctors, including rheumatologist, which said that I have outlet syndrome in my left shoulder. It seems like the doctors ignore me mentioning Chantix as a cause of the problem. But I am sure the medication is the reason why I suffer. The pain migrate from back to front and roughly around my clavicle. It is very sharp and it burns like somebody got a metal hot rod stuck in my shoulders. It comes and goes, some times just one shoulder hurts, sometimes both. I have done number of blood works and x-rays and no explanation. I am very stresses from constant pain and my stomach is killing me because I take too much ibuprofen. I am thinking about scheduling a MRI to get some answers and I am thinking about calling to the med manufacturer to get some answers. I honestly think they should stop prescribing the medication. Please let me khow if you experience similar problems after taking Chantix. I just want to know if I am not going crazy. Serge V.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.